Claw-free graphs. V. Global structure

Research output: Contribution to journalArticlepeer-review

65 Scopus citations


A graph is claw-free if no vertex has three pairwise nonadjacent neighbours. In earlier papers of this series we proved that every claw-free graph either belongs to one of several basic classes that we described explicitly, or admits one of a few kinds of decomposition. In this paper we convert this "decomposition" theorem into a theorem describing the global structure of claw-free graphs.

Original languageEnglish (US)
Pages (from-to)1373-1410
Number of pages38
JournalJournal of Combinatorial Theory. Series B
Issue number6
StatePublished - Nov 2008

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


  • Claw-free graphs
  • Induced subgraph
  • Line graphs


Dive into the research topics of 'Claw-free graphs. V. Global structure'. Together they form a unique fingerprint.

Cite this